Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 63, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 8, 2014, 6:47 PM CDT for Blanco County, Hays County, Texas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2014, 6:47 PM CDT (23:47 UTC)
- Expired
- May 8, 2014, 7:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Blanco County, TX, Hays County, TX
The radar
The Austin/San Antonio radar (KEWX), 77 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 5:39 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 11.8 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 812 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 1092 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 351 m²/s²
- 0-3 km storm-relative helicity
- 404 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
267 WUUS54 KEWX 082347 SVREWX TXC031-209-090030- /O.NEW.KEWX.SV.W.0063.140508T2347Z-140509T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 647 PM CDT THU MAY 8 2014 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL BLANCO COUNTY... NORTHWESTERN HAYS COUNTY... * UNTIL 730 PM CDT. * AT 646 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SANDY...OR 10 MILES SOUTHWEST OF ROUND MOUNTAIN...AND MOVING EAST AT 20 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE JOHNSON CITY...PEDERNALES FALLS STATE PARK AND CYPRESS MILL. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTH CENTRAL TEXAS. && LAT...LON 3044 9818 3021 9818 3022 9855 3040 9857 TIME...MOT...LOC 2348Z 264DEG 17KT 3032 9845 $$
2 follow-up statements
942 WWUS54 KEWX 090014 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 714 PM CDT THU MAY 8 2014 TXC031-209-090030- /O.CON.KEWX.SV.W.0063.000000T0000Z-140509T0030Z/ HAYS TX-BLANCO TX- 714 PM CDT THU MAY 8 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR CENTRAL BLANCO AND EXTREME NORTHWESTERN HAYS COUNTIES... AT 710 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF PEDERNALES FALLS STATE PARK...OR 6 MILES SOUTH OF ROUND MOUNTAIN...MOVING EAST AT 20 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CYPRESS MILL PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTH CENTRAL TEXAS. && LAT...LON 3032 9836 3041 9844 3044 9818 3029 9818 TIME...MOT...LOC 0014Z 264DEG 17KT 3035 9831 $$ MO
613 WWUS54 KEWX 090027 RRA SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 727 PM CDT THU MAY 8 2014 TXC031-209-090037- /O.EXP.KEWX.SV.W.0063.000000T0000Z-140509T0030Z/ HAYS TX-BLANCO TX- 727 PM CDT THU MAY 8 2014 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BLANCO AND EXTREME NORTHWESTERN HAYS COUNTIES WILL EXPIRE AT 730 PM CDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTH CENTRAL TEXAS. LAT...LON 3032 9836 3041 9844 3044 9818 3029 9818 TIME...MOT...LOC 0027Z 264DEG 17KT 3036 9824 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 6:30 PM CDT, 17 minutes earlier.
Area forecast discussion, May 8, 6:30 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 630 PM CDT THU MAY 8 2014 .AVIATION... /ISSUED FOR 00Z TAF UPDATE/ SCATTERED SHOWERS AND THUNDERSTORMS HAVE CLEARED JUST EAST AND NORTH OF THE SAT/SSF TERMINALS AND WILL BE A CONCERN FOR AUS MAINLY FROM 00Z TO 03Z. A FEW CELLS ARE CAPABLE OF PRODUCING HAIL AND WIND GUSTS TO 50 KTS...BUT CELL TRENDS ARE SHOWING A SLIGHT DECREASING TREND OVER THE PAST HOUR. CONVECTION IS EXPECTED TO BECOME MORE ISOLATED LATE THIS EVENING AND LOW CLOUDS AND LIGHT VSBY RESTRICTIONS ARE EXPECTED IN THE HUMID LOW LEVEL AIR MASS. MID LEVEL DRYING AND WEAK SUBSIDENCE SHOULD LIMIT OVERNIGHT DEEP CONVECTION...BUT AN UPSTREAM SHORTWAVE AND NOCTURNAL LOW LEVEL WINDS MAY WARRANT THE INCLUSION OF A FEW MORNING SHOWERS IN FUTURE UPDATES ALONG I-35. AFTER THE LOW CLOUD CONDITIONS ARE EXPECTED TO MIX OUT BY MIDDAY FRIDAY...ANOTHER CLUSTER OF THUNDERSTORMS ARE SHOWN IN SOME OF THE HIGHER RESOLUTION MODELS TO FORM WEST OF SAN ANTONIO AND POSSIBLY IMPACT THE AIRPORT IN THE EARLY EVENING. && .PREV DISCUSSION... /ISSUED 546 PM CDT THU MAY 8 2014/ UPDATE... JUST UPDATED THE FORECAST TO INCLUDE SEVERE THUNDERSTORM WATCH 133 THROUGH 03Z THIS EVENING. NO SIGNIFICANT CHANGE TO THE FORECAST SINCE SEVERE STORMS WERE ALREADY MENTIONED. PREV DISCUSSION... /ISSUED 312 PM CDT THU MAY 8 2014/ SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING MAINLY ACROSS EASTERN PORTIONS OF THE REGION. THE DRYLINE WILL CONTINUE TO MOVE EASTWARD INTO THE SOUTHERN EDWARDS PLATEAU...BUT EVEN AHEAD OF THE DRYLINE TEMPERATURES HAVE BEEN ABLE TO WARM INTO THE MID 80S. GIVEN THAT SFC TEMPS HAVE BEEN ABLE TO WARM SO WELL UNDER MOSTLY CLOUDY SKIES...WILL KEEP THE MENTION OF THE THREAT FOR ISOLATED SEVERE STORMS AS INSTABILITY WILL FURTHER INCREASE THIS AFTERNOON AND INTO THE EVENING. STORM COVERAGE AND INTENSITY WILL DECREASE OVERNIGHT BUT A RENEWED CHANCE FOR AT LEAST SCATTERED SHOWERS AND THUNDERSTORMS IS EXPECTED FRIDAY AS THE UPPER TROUGH AXIS MOVES ACROSS THE REGION. A WEAK FRONTAL BOUNDARY WILL STALL OVER CENTRAL TEXAS FRIDAY AFTERNOON. CONVERGENCE ALONG THE BOUNDARY OCCURRING AT THE SAME TIME AS PEAK HEATING SUGGESTS THE POTENTIAL FOR ISOLATED STRONG TO MARGINALLY SEVERE STORMS. CHANCES FOR RAIN WILL END FRIDAY NIGHT AS THE UPPER TROUGH AXIS MOVES INTO EAST TEXAS. LONG TERM (SATURDAY THROUGH THURSDAY)... WARM AND HUMID CONDITIONS ARE EXPECTED OVER THE WEEKEND AS THE UPPER LEVELS BECOME ZONAL AND MODERATE ONSHORE FLOW PREVAILS IN THE LOWER LEVELS. ISOLATED THUNDERSTORMS COULD DEVELOP ACROSS THE SERRANIAS DEL BURRO IN NERN MEXICO SUNDAY AFTERNOON...AND COULD POTENTIALLY CROSS INTO THE RIO GRANDE PLAINS SUNDAY NIGHT. SHOWERS AND THUNDERSTORMS ARE ALSO POSSIBLE ACROSS THE HILL COUNTRY/FAR NERN PARTS OF THE CWA SUNDAY NIGHT AS AN UPPER LEVEL TROUGH MOVES INTO THE SRN PLAINS. AREAL COVERAGE OF CONVECTIVE ACTIVITY WILL INCREASE ON MONDAY AND INTO MONDAY NIGHT AS A COLD FRONT DRIVES SOUTHWARD ACROSS THE REGION. CONVECTION WILL DECREASE ON TUESDAY AS THE UPPER TROUGH MOVES OFF TO THE EAST AND DRIER N/NW FLOW ALOFT SETTLES IN. NOTICEABLY COOLER TEMPERATURES ARE EXPECTED DURING THE MIDDLE OF NEXT WEEK IN THE WAKE OF THE FRONT WITH HIGHS MOSTLY IN THE LOW TO MID 80S AND LOWS IN THE 50S (POTENTIALLY UPPER 40S ACROSS THE HILL COUNTRY). FIRE WEATHER... ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH THIS EVENING ACROSS VAL VERDE AND FAR WESTERN EDWARDS COUNTY BEHIND THE DRYLINE. RELATIVE HUMIDITIES WILL REMAIN IN THE TEENS BEFORE INCREASING AFTER SUNSET. 20-FT WINDS WILL BE WESTERLY MOSTLY BELOW 10 MPH...WITH OCCASIONAL GUSTS TO 15 MPH. ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS VAL VERDE COUNTY TUESDAY AND WEDNESDAY AFTERNOONS AS DRY AIR MOVES INTO THE REGION IN THE WAKE OF A COLD FRONT. RELATIVE HUMIDITIES WILL FALL TO NEAR OR JUST BELOW 20 PERCENT EACH AFTERNOON. 20-FT WINDS WILL MOSTLY BE AT OR BELOW 10 MPH. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 71 90 70 89 72 / 40 30 20 - - AUSTIN BERGSTROM INTL AIRPORT 68 89 69 88 71 / 40 30 20 - - NEW BRAUNFELS MUNI AIRPORT 71 90 70 91 71 / 40 30 20 - - BURNET MUNI AIRPORT 69 87 69 88 70 / 30 20 20 - - DEL RIO INTL AIRPORT 71 93 72 96 73 / 10 10 10 - - GEORGETOWN MUNI AIRPORT 69 88 69 87 71 / 40 20 20 - - HONDO MUNI AIRPORT 71 90 70 94 72 / 20 30 20 - - SAN MARCOS MUNI AIRPORT 70 89 69 90 71 / 40 30 20 - - LA GRANGE - FAYETTE REGIONAL 71 87 72 88 72 / 50 40 20 10 10 SAN ANTONIO INTL AIRPORT 72 89 71 92 72 / 30 30 20 - - STINSON MUNI AIRPORT 72 89 71 93 72 / 30 40 20 - - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...18 SYNOPTIC/GRIDS...26 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, May 8, 4:00 PM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 400 PM CDT THU MAY 8 2014 TXZ171>173-183>194-202>209-217>225-228-092100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 400 PM CDT THU MAY 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING FOR AREAS GENERALLY EAST OF A LINE FROM LLANO TO PEARSALL. THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. IN ADDITION...LOCALLY HEAVY RAINFALL IS POSSIBLE FOR AREAS MAINLY EAST OF INTERSTATE 35. OTHERWISE... LOW RELATIVE HUMIDITIES WILL LEAD TO ELEVATED FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING FOR VAL VERDE AND WESTERN EDWARDS COUNTIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, May 8, 5:03 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
503 PM CDT THU MAY 8 2014
TXZ171-186-188-082245-
GILLESPIE-KERR-LLANO-
503 PM CDT THU MAY 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LLANO...EXTREME
NORTHERN KERR AND WESTERN GILLESPIE COUNTIES UNTIL 545 PM CDT...
AT 500 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR HARPER...OR 17 MILES NORTH OF KERRVILLE...
MOVING NORTHEAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
TIVYDALE...
HILLTOP...
CHERRY SPRING...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3033 9879 3017 9926 3028 9932 3030 9931
3035 9931 3051 9900 3050 9898 3052 9897
3055 9891
TIME...MOT...LOC 2203Z 246DEG 29KT 3029 9920Special weather statement, May 8, 5:32 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
532 PM CDT THU MAY 8 2014
TXZ172-082315-
BURNET-
532 PM CDT THU MAY 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BURNET COUNTY UNTIL 615
PM CDT...
AT 526 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTH OF LAKE VICTOR...OR 6 MILES SOUTH
OF LAMPASAS...MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
HIGHWAYS 281 AND 183 NEAR THE BURNET LAMPASAS COUNTY LINE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3103 9790 3098 9789 3086 9836 3094 9842
3095 9846 3102 9846 3104 9842 3105 9792
TIME...MOT...LOC 2232Z 256DEG 24KT 3100 9816Special weather statement, May 8, 6:01 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 601 PM CDT THU MAY 8 2014 TXZ171-172-188-190-082345- BLANCO-BURNET-GILLESPIE-LLANO- 601 PM CDT THU MAY 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BLANCO...SOUTHWESTERN BURNET...SOUTHEASTERN LLANO AND NORTHEASTERN GILLESPIE COUNTIES UNTIL 645 PM CDT... AT 559 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR WILLOW CITY...OR 14 MILES NORTHEAST OF FREDERICKSBURG...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ROUND MOUNTAIN... MARBLE FALLS... BLOWOUT... SANDY... GRANITE SHOALS... HORSESHOE BAY... CYPRESS MILL... MEADOWLAKES... SUNRISE BEACH VILLAGE... COTTONWOOD SHORES... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3068 9829 3036 9818 3031 9875 3048 9882 TIME...MOT...LOC 2301Z 253DEG 29KT 3042 9868
Special weather statement, May 8, 6:15 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
615 PM CDT THU MAY 8 2014
TXZ172-090000-
BURNET-
615 PM CDT THU MAY 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BURNET COUNTY UNTIL
700 PM CDT...
AT 613 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR LAKE VICTOR...OR 8 MILES SOUTH OF
LAMPASAS...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SUNNYLANE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3101 9788 3099 9789 3084 9824 3099 9835
3105 9826 3105 9792
TIME...MOT...LOC 2315Z 239DEG 21KT 3096 9820Local storm report, May 8, 6:42 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
642 PM CDT THU MAY 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM TSTM WND GST 17 NW BRIGGS 31.03N 98.14W
05/08/2014 M62 MPH BURNET TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1400380
CVPLocal storm report, May 8, 6:43 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
643 PM CDT THU MAY 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HAIL 17 NW BRIGGS 31.03N 98.14W
05/08/2014 E0.75 INCH BURNET TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1400381
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 2:20 PM CDT | Special Weather Statement | EWX | Burnet | 40 min |
| May 8, 2:35 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 25 min |
| May 8, 3:09 PM CDT | Special Weather Statement | EWX | Edwards | 36 min |
| May 8, 3:37 PM CDT | Special Weather Statement | EWX | Kerr | 23 min |
| May 8, 3:40 PM CDT | Special Weather Statement | EWX | Burnet | 50 min |
| May 8, 4:24 PM CDT | Special Weather Statement | EWX | Kerr | 36 min |
| May 8, 4:27 PM CDT | Special Weather Statement | EWX | Burnet | 33 min |
| May 8, 4:59 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 31 min |
| May 8, 5:03 PM CDT | Special Weather Statement | EWX | Gillespie | 42 min |
| May 8, 5:14 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Llano | 46 min |
| May 8, 5:32 PM CDT | Special Weather Statement | EWX | Burnet | 43 min |
| May 8, 6:01 PM CDT | Special Weather Statement | EWX | Blanco | 44 min |
| May 8, 6:15 PM CDT | Special Weather Statement | EWX | Burnet | 45 min |
| May 8, 6:17 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Gillespie, Llano | 43 min |
| May 8, 6:50 PM CDT | Special Weather Statement | EWX | Travis | 25 min |
| May 8, 6:59 PM CDT | Special Weather Statement | EWX | Burnet | 31 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.